What is the Tuesday blues and how do I best deal with it?

A hangover can occur after using a drug. This is especially the case with ecstasy/MDMA. You feel tired, depressed, sad, listless, hypersensitive and empty. How bad the Tuesday blues is differs from person to person. But users often report things like fatigue and bad mood in the days after use. It is unclear what exactly causes the hangover in a drug. But a high dose, combination use and dancing in combination with little food and little or no sleep certainly play a major role.

There are certain supplements you can take after taking ecstasy to limit the negative effects of your dip. L-tryptophan is a supplement that can be used. This helps in the production of serotonin. 5-HTP also helps with the production of serotonin, but is not recommended because you can also take too much of it. Furthermore, taking antioxidants is useful. You can get this best from your diet, for example broccoli, spinach and in fruits such as apples, blackberries and cranberries. Furthermore, supplements such as vitamins C and E, zinc and selenium.

More about l-tryptophan and 5-HTP.